# SDR ASAA0954210

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15 hours, 11 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11081
- Condition: Obstructed
- Location: Bleed Air Sys
- Part time: 15 hours, 11 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT APPROX 5000 FT MSL NOTICE DUCT PRESS OF 85 PSI ON LT AND 40 PSI ON RT.  WHEN THROTTLES CAME BACK TO LEVEL OFF RT PRESS CAME DOWN TO APPROX 70 PSI WENT BACK TO 85 WHEN THROTTLES WENT BACK TO CLIMB POWER. GROUNDED YES.  ATB TO SEA TIME 18 MINS.  FOUND MECHANICAL OBSTRUCTION ON PRSOV.  REMOVED MECHANICAL OBSTRUCTION FROM PRSOV PERFORMED OPS CHECK OF PRSOV REF FIM 36-10-00 OPS CHK GOOD.  PERFORMED CHECK OF BLEED AIR SYS REF 36-10-00 NO PROBLEMS NOTED.
